Open Access
December, 1972 Asymptotic Properties of Rank Tests of Symmetry Under Discrete Distributions
Dana Vorlickova
Ann. Math. Statist. 43(6): 2013-2018 (December, 1972). DOI: 10.1214/aoms/1177690875


The paper deals with problems of rank tests of symmetry when samples are drawn from purely discrete distributions so that ties of zero and non-zero observations may occur. Zero observations are considered in the same way as nonzero ones. Two ways of treatment of ties are used in the paper, randomization of ties and the method of averaged scores. The asymptotic distributions of the statistics are derived under hypothesis of symmetry and under contiguous alternatives of location. The asymptotic power and efficiency of tests are established.


Download Citation

Dana Vorlickova. "Asymptotic Properties of Rank Tests of Symmetry Under Discrete Distributions." Ann. Math. Statist. 43 (6) 2013 - 2018, December, 1972.


Published: December, 1972
First available in Project Euclid: 27 April 2007

zbMATH: 0263.62030
MathSciNet: MR365890
Digital Object Identifier: 10.1214/aoms/1177690875

Rights: Copyright © 1972 Institute of Mathematical Statistics

Vol.43 • No. 6 • December, 1972
Back to Top